# SDR USAA2012083000001

- Difficulty date: August 26, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 58,461 hours, 21,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - EMERGENCY EXIT SIGN ABOVE DOOR 2L FALLEN OFF.  RE-INSTALLED SIGN.
